Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

K. A. Mirus and J. C. Sprott, “Controlling Chaos in Lowand High-Dimensional Systems with Periodic Parametric Perturbations,” Physical Review E, Vol. 59, No. 5, 1999, pp. 5313-5324.
http://dx.doi.org/10.1103/PhysRevE.59.5313

has been cited by the following article: